# SDR A6WA201140442

- Difficulty date: June 6, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,317 hours, 16,621 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR PYLON PANEL 422DB SEAL RETAINER CRACKED.  REMOVED UNSERVICEABLE SEAL RETAINER INSTALLED SERVICEABLE RETAINER AND SEAL.
